# SDR SWAA2019032230919

- Difficulty date: February 23, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CORRODED AT BS 934, LBL 3.  R&R FLOOR TRACK IAW SRM AND DWG.
